# SDR REXA2025050800568

- Difficulty date: April 16, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floorbeam
- Part number: MM67035301005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FOUND CORROSION UNDER SEAT TRACK ON LBL9 FLOOR BEAM BETWEEN FS 1000 AND 1060. FOUND CORROSION UNDER SEAT TRACK ON LBL9 FLOOR BEAM BETWEEN FS 1000 AND 1060. BLENDED CORROSION ON LBL9 FLOOR BEAM BETWEEN FS 1000 AND 1060 IAW CRJ700 SRM 51-21-06-001-001-A01. C/W UTT ON LBL9 FLOOR BEAM FS 1000 TO 1060 IAW CRJ 700 NDTM PART 01 51-20-004-270-A01. FOUND 100% MATERIAL LOSS BETWEEN FS 1015 AND 1050. ALL OTHER MEASUREMENTS RECORDED ON PART VISIBLE CRACK FOUND IN REWORKED AREAS ON LBL 9 FLOOR BEAM BETWEEN FS 1015-1050 REQUIRES REPAIR UPON FURTHER INVESTIGATION ON LBL9 FLOOR BEAM BETWEEN FS1000-FS1060 FOUND NO DAMAGE IS ALLOWED FOR THAT AREA AND THAT THE CRACK FOUND IN REWORKED AREA IS ACTUALLY 100% MATERIAL LOSS FROM BLENDING THE CORROSION AT LBL9 AT FS1029 IAW CRJ700 SRM 53-61-43-101-001-A01 ALL BLENDED AREAS AT LBL9 FLOOR BEAM BETWEEN FS 1000 AND 1060 REQUIRES HFEC PERFORMED HFEC OF FLOOR BEAM LBL9 FS1000-FS1060 REWORKED AREAS EXCLUDING 100% MATERIAL LOSS SECTION IAW CRJ 700 NDTM PART 1 51-20-006-250-A01. NO INDICATIONS NOTED AT THIS TIME. REPAIR THE BEAM PER SRM. LOCATED AND DRILLED NEW FABRICATED FLOOR BEAM (MADE FROM 7075-T73511 PO# 5-37778) FOR LBL 9 FROM FS 977 - FS 1098 AND FABRICATED, LOCATED, AND DRILLED REPAIR PARTS, ITEM 12 (7EA) MADE FROM (7075-T6 0.090"" PO# 5-45293) IAW CRJ 700 SRM 53-00-41-201-001-A01 STEP 5B(5) TO 5B(9) (A, B, AND C) AND CRJ 700 SRM 51-40-11-001-001-A01 INSTALLED NEW SPLICE REPAIR, ITEM 12 (7EA), ON FLOOR BEAM LBL 9 FROM FS 977 TO FS 1098 IAW CRJ700 SRM 53-00-41-201-001-A01 STEP 5B(10) AND 51-42-21-001-001-A01 REMOVED /INSTALLED FACTORY SPLICE FROM FS 977 AT LBL9 FLOOR BEAM TO FOM IAW CRJ700 SRM 51-42-21-001-001-A01. REMOVED /INSTALLED SAME SERVICEABLE PLATE MOUNTING FLOOR ON LBL9 BETWEEN FS.1000-FS.1015. TO FOM. IAW SRM 51-42-06-001-001-A01. REMOVED /INSTALLED14EA CROSSBEAM CLEATS ON LBL 9 FLOOR BEAM BETWEEN FS 985 TO FS 1088 TO FOM IAW CRJ700 SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01. INSTALLED NEW SERVICEABLE NUT PLATES ON ALL ALONG THE FLOOR BEAM SECTION AT LBL9 BETWEEN FS 977 TO FS 1088 IAW CRJ700 SRM 51-42-15-001-001-A01. DISPLACED /INSTALLED BRACKET AFT FUSE ON LBL9 FS 1052 IAW CRJ700 SRM 51-42-06-001-001-A01. DISPLACED / INSTALLED SAME SERVICEABLE 6EA BRACKETS SUPPORT AT SYS PRESS LINE LBL9 BETWEEN FS 1031 TO FS 1078 TO FOM IAW CRJ700 SRM 51-42-06-001-001-A01. REMOVED DAMAGED SECTION OF FLOOR BEAM FROM FS977-1098 LBL9 IAW CRJ700 SRM 53-00-41-201-001-A01 INSTALLED NEW SERVICEABLE FLOOR BEAM LBL9 FS977-1098 PN: MM670-35301-005 IAW CRJ700 SRM 53-00-41-201-001-A01"
